# SDR VNAA2008120900003

- Difficulty date: December 1, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 10,397 hours, 10,834 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Hung Start
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED ON DESCENT INTO DAY, APU EXPERIENCED A HUNG START.  MOMENTS LATER THE CREW TRIED TO START APU AND WAS SUCCESSFUL.  BLEED AIR WAS SELECTED TO APU AND A STRONG FUEL SMELL WAS EVIDENT IN COCKPIT AND CABIN.  APU WAS SHUTDOWN AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED APU AND APU COMPARTMENT FOR LEAKS.  NO LEAKS WERE EVIDENT.  NO OTHER DEFECTS WERE NOTED AND AIRCRAFT WAS RELEASED FOR SERVICE.  NOTE:  RESIDUAL FUEL WAS EVIDENT IN THE APU EXHAUST DRAIN.  THIS WAS SUSPECTED TO BE EXCESS FUEL FROM THE HUNG START.
